Thread: 4 weeks and no sex drive
04-10-2004, 01:34 PM #1New Member
- Join Date
- Nov 2003
4 weeks and no sex drive
I am starting my 4th week of sustanon 500 mgs. I seem to have very little sex drive. My testicles shrank up and I am positive that my stuff is legit. These injections are incredibly painful for days, I realize that that is normal but is the soreness inhibiting my body's ability to absorb the juice? Please help
04-10-2004, 01:40 PM #2
everyone reacts differently to different compounds. unfortunately for you, this is your reaction. get some cialis for the rest of cycle and pct. give pct more time than usual.
04-10-2004, 04:37 PM #3
weird, most people I've talked to say Sust makes them horny as hell.
04-10-2004, 04:42 PM #4
Are you not horney or are you not getting as horney as you thought you be on test.
Also just because it burns does not make it legit, It could be just Alchohol in the vial.
04-10-2004, 04:43 PM #5
Sounds strange.But I'd be running tribulus at 4 grams ed to get the boys full again.
04-10-2004, 04:44 PM #6
Dont see how this could be happening. Maybe you are expecting to much of the steroid and are being a bit paranoid. I doubt you would suffer testicular atrophy either at this stage of your cycle. Sustanon being an androgenic steroid and having the multi esters should instantly increase your male characteristics such as sexual drive, hair growth, labido, sexual stamina, etc....
There is a fast acting ester in sustanon propionate that begins its phase instantly. By the 4th week is when the other esters should begin showing its saturation phase as well. Sometimes maybe the 5th week or even longer to the 6th week.
Originally Posted by Matthew Furches
04-10-2004, 05:55 PM #7Banned
- Join Date
- May 2003
I agree with LMR. Sust hornieness kicks in for me immediately whereas it was a good month before Test E started making me a tripod.
04-10-2004, 05:56 PM #8
LOL..good analogy toolman.Originally Posted by toolman
04-10-2004, 06:56 PM #9
sust at 500mgs made me have no sex drive at around 5 weeks when i took it, and it was soo painful that i could hardly train good at all. ill never do sust again. try going back to 250mgs a week, or split your 500mg monday/thursday shots. sust really should be shot every other day cause of the prop in it. just take your 500mg and divide that so you can shoot every other day threw the week.
04-10-2004, 07:09 PM #10
if your expecting a permanent hard on that might be why your not seeing anything
what happens to me is i dont notice anything different until i have a girl over nad start getting her naked, then bam, sex drive goes crazy
or turn on porn, etc
if im just chillin/sittin around etc i feel normal
04-10-2004, 08:21 PM #11Originally Posted by TooSmall
04-10-2004, 09:09 PM #12Anabolic Member
- Join Date
- May 2002
There are ton's of posts about this. People react differently to steroids . Being horny while on testosterone is common, but not the only valid reaction to it. Do a search using the phrase "sex drive" and you'll find other posts about this.
Many people experience an increase in sex drive while on test, but some don't--It's normal.
If you're body is in a state of being overtrained, you could also lose your sex drive. It's harder to tell when you're overtrained when you're on steroids.
If you're not getting the correct nourishment--especially when lfiting hard, you could lose your sex drive.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)